Journal of Symbolic Logic 38 (1):155-156 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271754
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,687
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Structural Criterion for Recursive Enumeration Without Repetition.Marian Boykan Pour-El & William A. Howard - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (8):105-114.
On Recursive Enumeration Without Repetition: A Correction.A. H. Lachlan - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (7-12):99-100.
On Recursive Enumeration Without Repetition.A. H. Lachlan - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):209-220.
Enumeration of Recursive Sets By Turing Machine.E. K. Blum - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):197-201.
A Comparison of Five “Computable” Operators.Marian Boykan Pour-El - 1960 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 6 (15-22):325-340.
Enumeration of Some Classes of Recursively Enumerable Sets.Kempachiro Ohashi - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (1):1-6.
Strong Enumeration Properties of Recursively Enumerable Classes.J. B. Florence - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):181-192.
Standard Classes of Recursively Enumerable Sets.A. H. Lachlan - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (2-3):23-42.
Effective Extensions of Linear Forms on a Recursive Vector Space Over a Recursive Field.R. G. Downey & Iraj Kalantari - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (13):193-200.
Classes of Recursive Functions and Their Index Sets.F. D. Lewis - 1971 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 17 (1):291-294.
Classes of One-Argument Recursive Functions.Nadejda V. Georgieva - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):127-130.

Analytics

Added to PP index
2016-06-30

Total views
27 ( #394,116 of 2,432,285 )

Recent downloads (6 months)
1 ( #466,747 of 2,432,285 )

How can I increase my downloads?

Downloads

My notes